Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ggman

Member
  • Posts

    38
  • Joined

  • Last visited

Reputation

0 Neutral
  1. So yeah, I've been taking minocycline for almost 2 years now. I don't really know if I became dependent on them, or immune. But sometimes, I get these rashes, one at a time, and they itch like crazy. They're like mosquito bites, like a little white bump, nothing like a pimple. They disappear if I don't touch them within 2 hours, but after it leaves a pimple, which is annoying. So I've been wondering, since these rashes may be a sign of allergy, and only occur in random places one at a time, th
  2. I would recommend Cetaphil Gentle Cleanser for Sensitive Skin. Great cleanser, and if you wanna exfoliate, just mix it with some baking soda and voila
  3. Seriously you have to stay away from milk when you take minocycline? I've never heard of that. I drink plenty of milk throughout my day. Heck I even drink the pill with milk. Someone even told me it's good to drink milk with antibiotics. Do you have any source stating milk isnt good to take with minocycline? edit: nvm, I just did some research and you're right. on another note: my dermatologist said to take it with food. Is this okay?
  4. Well I've been taking it for a year now. And yes I've seen major improvements but I can't really say if it was minocycline or the topicals I used, or just the time that passed by and hormones,etc. I don't have much acne now. Just oily skin, blackheads and occasional inflamed pimples. I read somewhere that your body develops defense against antibiotics when you take them for a large period of time. I don't really know what to do, and I'm kinda scared to take the risk and stop using it.
  5. Hey, I've been on Minocycline for a year now. I've been taking 100mg pill twice daily as directed by my dermatologist. I'm wondering if I should stop or continue. I heard it can affect muscle growth by damaging the gut flora. Since I'm lifting, I don't want it to affect my progress. My questions are: Should I stop minocycline since I have been taking it for a year now and maybe it has no effects on me anymore? If I stop, will my acne come back? I don't wanna breakout. If I have to choose betw
  6. Okay thanks, oh and btw does it always look chalky? I'm a guy and don't wear makeup. Last time I tried MoM on my face, it had this white texture that I had to rub for a few minutes to remove it.
  7. So I bought Milk of Magnesia yesterday. It work wonders but there's just one slight problem. Should I put it over my moisturizer with SPF? Thanks.
  8. I'll look into this silicone mattifier. In the mean time, I've tried Milk of Magnesia and only put it on my nose just to test how it reacts on my skin (it's the oiliest part of my skin). What does it exactly do? It's been almost 1 hour and my nose isn't oily at all, which is really surprising considering my nose gets oily in like 5-10 mins. When I touch it, it's really dry in a good way. Could someone explain how do Milk of Magnesia works on your skin? Oh and btw, for that silicone mattifier,
  9. I just bought some milk of magnesia, but it isnt Philips. The Philips one was only a big bottle and it was expensive, so I bought a smaller non-generic one. It says: Milk of Magnesia Magnesium Hydroxide Sucrose Free Antacid / Laxative Regular (so no flavor) Ingredients are: magnesium hydroxide and non-medicinal ingredients: potassium sorbate and purified water (is this suppose to be there?)
  10. Okay, so after reading alot of articles and threads, is the only way to reduce sebum production Accutane and birth control pills? I'm a man so I can't take birth control pills =/. I'm really sick of my oily skin, it's shiny and just gross to see. I've read that even reducing topicals won't do anything to your sebum production. It might reduce dryness and flakiness but it'll still be oily. Even a moisturizer won't help Any other solutions to reducing oil production except Accutane and birth c
  11. So to remove the redness I need a derm to take them out? My appointment with my derm is after school starts. I kinda wanna remove the redness cause it really looks like a bad pimple. Any advice except squeezing it cause it'll make it more red.
  12. Again, that's WRONG. See my posts above. Your skin doesn't regulate the amount of sebum it produces for any specific purpose. The false notion that it does that to alleviate "dryness", or anything else, is one of the great Urban Myths that get posted on this forum from time to time. . You got any source of scientific evidence?
  13. Not necessarily. OP didn't give us enough details on his skin. If he has acne-prone skin and using products to treat it, there's a chance he also has dry skin. When your skin is dry, your skin overproduces oil to protect itself. You get the illusion of having oily skin, even though it isn't. So if he applies a moisturizer, his skin will be protected by it and it wont have to overproduce that excess oil. If the OP has just oily skin cause he was born like that then a moisturizer won't help
  14. Using a moisturizer even if you have oily skin is good. The hard part is finding a good and suitable moisturizer for your skin but that comes with trial and error. The thing about our natural oil is that it's too shiny which is not cool. And there's also some people that gets clogged pores because of it. If you apply a good non-comedogenic moisturizer that isn't too shining or greasy, your skin will be protected from that moisturizer thus under producing its own oil.
  15. Maybe its the shininess from dryness or healthiness.
×